U.S. doctors online nowAsk doctors free
India
A 42-year-old female asked:

age 43, periods irregular, no interest in sex, on heavy meds. dizzyness, nausea, stomach discomfort and weakness. should i consult gainic. or is it ok?

1 doctor answer1 doctor weighed in
Dr. Sarah Parrish
Specializes in Family Medicine
Workup: I would recommend seeing your primary care provider as your symptoms could be caused by a variety of issues and would benefit from a detailed history, physical and possibly lab work up to better determine the appropriate diagnosis and treatment plan for your specific problem.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A member asked:

Does breastfeeding influence women's sex drive?

3 doctor answers6 doctors weighed in
Dr. Kevin Windisch
Pediatrics 25 years experience
Yes: The horomones that regulate breast milk production can result in dry and atrophic vaginal tissue. This can markedly decrease the sex drive. Exhaustion from around the clock feedings also can have a dramatic impact on sex drive.
A 29-year-old member asked:

What could cause a stomach ache?

2 doctor answers4 doctors weighed in
Dr. Stuart Hickerson
Family Medicine 32 years experience
Multiple: Many things can cause a stomach ache. Infections, nerves, pregnancy, uti, excess sibstances- alcohol, coffee, tea. Undelying gastritis or ulcer.
A 38-year-old member asked:

What might cause stomach pain?

1 doctor answer3 doctors weighed in
Dr. Barbara A Majeroni
Specializes in Family Medicine
A lot of things: Gastritis, an ulcer, gall bladder disease, and indigestion can all cause stomach pain after eating. Gas, irritable bowel syndrome, and constipation can cause stomach pain. Severe pin may indicate a blockage in the bowels or appendicitis.
Scottsboro, AL
A 29-year-old female asked:

My son has suspected liver and/or thyroid problems. He has bmd and aspergers. His bms have varied from pale/clay colored to a very pale green/tan. He complains of being fatigued and dizzy at times?

1 doctor answer3 doctors weighed in
Dr. Mandakini Patel
Pediatrics 41 years experience
Pedi liver/thryoid : You should see his docotr as pediatric liver and thryoid patients have delicate issues medically and cannot be addressedonthe web. It needs careful managemnt.
A member asked:

I took 5 aleves (naproxen) and I am having severe nausea. Is this normal?

2 doctor answers3 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
TOO MANY: 5 Aleve (naproxen) at the same time? That is too much. The package says take 1 pill up to 2 times a day. Never take more than the label says unless your doctor says it is ok. 5 alave can make you feel nausea. This is why they print how many to take safely on the labels.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jul 25, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.